Ghent University Academic Bibliography

Advanced

A general theory for dense near polygons with a nice chain of subpolygons

Bart De Bruyn UGent (2007) EUROPEAN JOURNAL OF COMBINATORICS. 28(5). p.1395-1411
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
28
issue
5
pages
1395-1411 pages
Web of Science type
Article
Web of Science id
000246443700003
JCR category
MATHEMATICS
JCR impact factor
0.651 (2007)
JCR rank
67/206 (2007)
JCR quartile
2 (2007)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
397894
handle
http://hdl.handle.net/1854/LU-397894
date created
2008-05-02 23:51:00
date last changed
2008-05-05 12:13:41
@article{397894,
  author       = {De Bruyn, Bart},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {5},
  pages        = {1395--1411},
  title        = {A general theory for dense near polygons with a nice chain of subpolygons},
  volume       = {28},
  year         = {2007},
}

Chicago
De Bruyn, Bart. 2007. “A General Theory for Dense Near Polygons with a Nice Chain of Subpolygons.” European Journal of Combinatorics 28 (5): 1395–1411.
APA
De Bruyn, B. (2007). A general theory for dense near polygons with a nice chain of subpolygons. EUROPEAN JOURNAL OF COMBINATORICS, 28(5), 1395–1411.
Vancouver
1.
De Bruyn B. A general theory for dense near polygons with a nice chain of subpolygons. EUROPEAN JOURNAL OF COMBINATORICS. 2007;28(5):1395–411.
MLA
De Bruyn, Bart. “A General Theory for Dense Near Polygons with a Nice Chain of Subpolygons.” EUROPEAN JOURNAL OF COMBINATORICS 28.5 (2007): 1395–1411. Print.